# SDR IPXA09556923

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Ring
- Part number: 6935342
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING FUEL PANEL CLAMP RINGS 531AB, 541AB, 541BB, 541CB, 541DB, 541EB, 541HB AND 542AB ARE CORRODED.  REPLACED LT WING FUEL PANEL CLAMP RINGS 531AB, 541AB, 541BB, 541CB, 541DB, 541EB, 541HB 542AB THAT WERE CORRODED IAW AMM 28-11-01-4.
